Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering with high BP, stroke. Facing side effects of Lasilactone prescribed for stomach inflation. What should be done?

Sir my father is an Pressure St rock patient. It is now two Half year passes he is now in bed and can not move his body. Last some days I have seen that his stomach is enlarge. I consult with Physician and Dr. prescribed Lasilactone50 tab. But now I notice now the side effect of the prescribed tab. What should I do? Please help.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

The medication prescribed is a combined diuretic that can put you at risk for dehydration; the prescribing physician should assess your father now to see if there is evidence of excessive fluid now that he has started the medication, and also run some basic blood tests to look at the kidney function and electrolytes.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor